# SDR DALA1108340628

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 76,758 hours, 37,492 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR IN THE AFT CABIN.  TURNED OFF UTILITY BUSSES AND RECYCLED PACK BLEEDS PER MCC.  ODOR   IMPROVED WITH CABIN LIGHTS TURNED OFF.  MAINTENANCE FOUND SIDEWALL LIGHTS DIM/FLICKERING AND INSPECTED LIGHT SOCKETS AND BALLASTS WITH NO FINDINGS.  RE-LAMPED SIDEWALL LIGHTS AND ALL LIGHTS CHECKS GOOD WITH NO ODORS. (2011-D0144)
